# SDR YMHA2024073000553

- Difficulty date: July 18, 2024
- Submitted: July 30, 2024
- Operation: General aviation
- Aircraft: N53NW
- Make and model: Cessna 525B
- Aircraft serial: 0053
- Aircraft time: 10,799 hours, 7,985 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0266180
- Part serial: 4008P00034
- Condition: Failed
- Location: Zone 700
- Part time: 207 hours, 142 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

UPON LANDING THEY RAN OFER SOMETHING ON RUNWAY THAT PUNCTURED THE TIRE.
